| Model Number |
IPN915186 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that (b)(6) 2022, clip was found broken during using on the patient.There was no reported injury.
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number was not provided.Teleflex will continue to monitor and trend related events.
Additional Manufacturer Narrative
(b)(4).Additional information received: clips did not fall into the patient and no other medical intervention was performed.For the vessel or vessels involved it is unknown if any damage occurred.No sample will be returned.
Event or Problem Description
It was reported that on (b)(6) 2022, clip was found broken during using on the patient.There was no reported injury.